# SDR UIEA2024123001193

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N708GT
- Make and model: Boeing 777F
- Aircraft serial: 67993
- Aircraft time: 6,682 hours, 905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 28540955102
- Part serial: F13885
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR/SLIDE INOP EVAS BATTERY PACK INOP( R/R EPAS PACK BATTERY FOR L1 DOOR IAW AMM 52-11-20 -00-805-002 & 52-11-20-400-805. OPS CHK GOOD )
